I've been on my PCT meds for close to 3months now and every time I try to come off I started experiencing symptoms of Gyno. I even upped it to Femera (letro) to reduce some tissue swelling.
How far from a cycle (of sustaplex 250) can I expect to still have gyno symptoms? Shouldn't my body have regulated it's own estrogen by now? It was only a 10 week test only cycle.
My PCT was HCG during last few injects. Then weeks 1-2 Clomid and Tamoxifen then weeks 3-6 Tamoxifen only. Then as gyno symptoms came on I've been on Femera (letro ) since. Going into 2nd week of month 3.
up this, looks like a worse case scenario, never heard of 3month pct for a 10 weeker, whats the symptoms that return when you try to come off? are you taking any supplements in addition to help ur natural test?
Honestly, I would go see a Dr. We can only really give you brology. Best of luck.
True. I'll take a bro-stab at it though. I'm sure you're experiencing rebound from the letro... this is why I never recommend AIs during PCT. Letro especially. You're going to want to taper the letro or bridge it with something like aromasin. After that, you could use a resveratrol supp like sustain alpha for insurance.